# SDR QXEA2018091700333

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 34,622 hours, 35,763 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WARNING HORN SOUNDED AT APPROX 70 KTS. TAKE OFF WAS ABORTED, NORMAL BRAKING WAS USED. UPON EXITING THE RUNWAY, NOTICED SPOILERS WERE STILL DEPLOYED. UPON RUNNING CHECKLIST, WE WERE UNABLE TO GET THE SPOILERS TO RETRACT WHEN POWER LEVERS WERE PUT ABOVE FLIGHT IDLE. ABORTED TAKE OFF. REMOVED FROM SERVICE. INTERROGATED CDS, NO FAULTS FOUND. PERFORMED FUNCTIONAL TEST OF THE TAKE-OFF WARNING SYSTEM IAW AMM TASK 31-52-00-720-801. SYSTEM TESTS GOOD. PERFORMED OPERATIONAL TEST OF THE GROUND SPOILER SYSTEM IAW AMM TASK 27-62-00-710-801. SYSTEM TESTS GOOD. PERFORMED OPERATIONAL TEST OF THE ROLL SPOILER SYSTEM IAW AMM TASK 27-61-00-710-801. SYSTEM TESTS GOOD. PERFORMED OPERATIONAL TEST OF THE ELEVATOR PITCH TRIM SYSTEM IAW AMM TASK 27-32-00-710-802. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
